# SDR HEEA084203

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,285 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 80C2718
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 YAW ACTUATOR DOES NOT DEFLECT NEEDLE. TO BE SENT TO VENDOR.
